A system of probabilistic inequalities

Research output: Contribution to journalArticleProfessional

LanguageEnglish
Pages569-570
JournalSIAM Review
Volume25
Issue number4
StatePublished - 1983
Externally publishedYes

Cite this

Ten Raa, M.H./ A system of probabilistic inequalities. In: SIAM Review. 1983 ; Vol. 25, No. 4. pp. 569-570
@article{8750d4faee7642b296138bfa15428c84,
title = "A system of probabilistic inequalities",
author = "{Ten Raa}, M.H.",
year = "1983",
language = "English",
volume = "25",
pages = "569--570",
journal = "SIAM Review",
issn = "0036-1445",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

Ten Raa, MH 1983, 'A system of probabilistic inequalities' SIAM Review, vol. 25, no. 4, pp. 569-570.

A system of probabilistic inequalities. / Ten Raa, M.H.

In: SIAM Review, Vol. 25, No. 4, 1983, p. 569-570.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - A system of probabilistic inequalities

AU - Ten Raa,M.H.

PY - 1983

Y1 - 1983

M3 - Article

VL - 25

SP - 569

EP - 570

JO - SIAM Review

T2 - SIAM Review

JF - SIAM Review

SN - 0036-1445

IS - 4

ER -